# SDR ASOA2014082911170

- Difficulty date: August 14, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 24,931 hours, 23,729 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ACCESS HOLE LAND 550DB IS CORRODED.  REPAIRED IAW REO 601R-57-21-030, & ECTC EO 600-57-81.  MAJOR REPAIR.
